# SDR AALA971901

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELT FRAME ATTACH ANGLE AT STA 1787 FROM STR 43L TO STR 41L.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE IAW ESO 7349 DATED 10-03-97.  TST:  75,068.20 HOURS. CYCLES:  22,285. (X)
